# SDR JJBA20170720024

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 36,877 hours, 49,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 2821
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 40,293 hours, 44,223 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHTS AT 1 AND 3 INOPERATIVE.  R & R THE NR 3 BATTERY POWER UNIT, R & R NR 3 AND 6 EMERGENCY LIGHT BATTERY PACKS, OPS CHECKED.
